Does Tri Sprintec cause your menstrual cycle to be delayed?

Question is Closed Report Mark as Favorite

Answers (1)

6 Aug 2009

You should have your menstrual period 2-3 days after you have finished the "active" pills in the package.

If you do not have a period, you should see your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Tri-Sprintec and feeling nausous?

I just started taking Tri-Sprintec about a week ago. I was on Gianvi(genaric for Yaz) for about 6 months. I was fine on that. But starting ...

1 answer 23 Oct 2011

How long will it take for the synthetic hormones to leave my body once I stop taking Tri-sprintec? I

... took it for only one whole cycle, and 1 week into the next set of pills. I would like to try to resume breastfeeding my son, how long should I ...

0 answers 8 Nov 2011

Tri Sprintec and day after period?

I have been on Tri-Sprintec for about a year, and I take it within a couple hours of my scheduled time every day. I was on the tail end of my period ...

1 answer 24 Dec 2012

Tri- Sprintec to Tri- Estarylla?

I just finished my three weeks of tri-estarylla and have been on the placebo since monday. With tri-sprintec i would just throw the placebo away, and ...

2 answers 23 May 2013

What would be a great overall alternative to birth control for regulating a menstrual cycle?

I have been prescribed birth control since I was about 18years old to regulate my menstrual cycle. I am 30 now and still on them.Currently I am on ...

1 answer 22 Jul 2013